CSpace
ON THE ASYMPTOTIC ASSIGNMENT OF THE BOUNDS OF DECREASING RATE FOR A TIME-VARYING LINEAR CONTROL SYSTEM
Qin HS(秦化淑)
1992
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume12Issue:4Pages:463
AbstractIn the paper the problem on the assignment of the bounds of decreasing rate for a time-varying linear control system is discussed. The sufficient and necessary condition for bounds of decreasing rate of a time-varying linear system to be assigned arbitrarily is presented. It is pointed out that for any given real number m, M, m
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40372
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Qin HS. ON THE ASYMPTOTIC ASSIGNMENT OF THE BOUNDS OF DECREASING RATE FOR A TIME-VARYING LINEAR CONTROL SYSTEM[J]. Acta Mathematica Scientia,1992,12(4):463.
APA 秦化淑.(1992).ON THE ASYMPTOTIC ASSIGNMENT OF THE BOUNDS OF DECREASING RATE FOR A TIME-VARYING LINEAR CONTROL SYSTEM.Acta Mathematica Scientia,12(4),463.
MLA 秦化淑."ON THE ASYMPTOTIC ASSIGNMENT OF THE BOUNDS OF DECREASING RATE FOR A TIME-VARYING LINEAR CONTROL SYSTEM".Acta Mathematica Scientia 12.4(1992):463.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[秦化淑]'s Articles
Baidu academic
Similar articles in Baidu academic
[秦化淑]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[秦化淑]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.